# SDR SWAA2025041004157

- Difficulty date: March 11, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156 <[01].  AFT CARGO BAY FLOOR TO SIDEWALLL SUPPORT AT BS 727 TO BS 767 RBL 22 WL 156 FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED; NEW PART LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV: A AND DWG 146A0061 REV: -.; [02] COMPLETE.
